Thus far I have not had side effects, I am just nervous because I was taken off Lyrica 150mg (weaning..on 75 mg now), due to side effects and weight gain of abt 30 lbs in 2.5 months. Have any of you noticed weight gain?
you know, if you're on day 3 of Savella, and no side effects so far, it's very very likely that you won't get any, as it's usually the first three days that are the worst as far as that goes. I was switched to Cymbalta from Pristiq, and had no side effects what so ever… also, when I started the minipress for my ptsd, I had extremely minimal side effects, so, it can happen! Not often, but every once in a while :) Hope that it helps you out with the pain!
As far as the Lyrica goes, I couldn't take anything over 300mg without getting sick, and anything less than 300mg had very minimal effectiveness for me, so... they put me on 225mg anyways for a couple years. Finally got off of it, and as I mentioned above about the Cymbalta, I was switched due to Lyrica's anti-anxiety properties that I was unaware of (I should have known better, after all, it affects the GABA like all of the benzos) - I was getting extreme irritability, minor pain, anxiety, and depression. Switching over to Cymbalta made all of the problems just melt away, it was amazing, and something that happens so so rarely, when a medication actually works! I've had a wonderful experience with it so far.
Anyways, best of luck to you!!! and hope that the Savella works out for you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 1 answer
Posted 24 Feb 2011 • 2 answers
Posted 16 Feb 2012 • 2 answers
Posted 6 Jan 2016 • 6 answers
Posted 27 Feb 2018 • 0 answers